Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 673108, 7 pages
http://dx.doi.org/10.1155/2014/673108
Research Article

Shape Reconstruction for Unsteady Advection-Diffusion Problems by Domain Derivative Method

1School of Mathematics and Statistics, Xi'an Jiaotong University, Shaanxi 710049, China
2Center for Computational Geosciences, Xi'an Jiaotong University, Shaanxi 710049, China

Received 9 August 2013; Revised 23 January 2014; Accepted 27 January 2014; Published 4 March 2014

Academic Editor: Youyu Wang

Copyright © 2014 Wenjing Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjing Yan, Jian Su, and Feifei Jing, “Shape Reconstruction for Unsteady Advection-Diffusion Problems by Domain Derivative Method,” Abstract and Applied Analysis, vol. 2014, Article ID 673108, 7 pages, 2014. https://doi.org/10.1155/2014/673108.